# SDR AE0R200400002

- Difficulty date: December 21, 2004
- Submitted: December 21, 2004
- Operation: General aviation
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Engine: Allsn AE3007A
- Engine time: 11,745 hours, 6,123 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 23076976
- Condition: Fractured
- Location: Engine
- Part time: 591 hours, 140 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE S/N CAE311220 WAS DELIVERED TO SHOP FOR REPAIR 11/03/04 DUE TO IN-FLIGHT SHUTDOWN.  DURING DISASSEMBLY, DAMAGE WAS NOTED TO THE TURBINE.  ONE 1ST STAGE TURBINE BLADE WAS FRACTURED BELOW THE PLATFORM.
